zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of an iterative algorithm for pseudocontractive mapping in Banach spaces. (English) Zbl 1129.47059
An iteration process for fixed points of pseudocontractive mappings on uniformly smooth Banach spaces is considered in the paper.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H05Monotone operators (with respect to duality) and generalizations
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Kato, T.: Nonlinear semigroups and evolution equations. J. math. Soc. Japan 19, 508-520 (1967) · Zbl 0163.38303
[2] Deimling, K.: Zeros of accretive operators. Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047
[3] Martin, R. H.: Differential equations on closed subsets of Banach space. Trans. amer. Math. soc. 179, 399-414 (1973) · Zbl 0293.34092
[4] Reich, S.: An iterative procedure for constructing zero of accretive sets in Banach spaces. Nonlinear anal. 2, 85-92 (1978) · Zbl 0375.47032
[5] Reich, S.: Constructive techniques for accretive and monotone operators. Applied nonlinear analysis, 335-345 (1979)
[6] Goebel, K.; Wirk, W. A.: Topics in metric fixed point theory. (1990)
[7] Morales, C. H.; Jung, J. S.: Convergence of paths for pseudocontractive mappings in Banach spaces. Proc. amer. Math. soc. 128, 3411-3419 (2000) · Zbl 0970.47039
[8] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047
[9] Chidume, C. E.: Iterative approximation of Lipschitz strictly pseudocontractive mappings. Proc. amer. Math. soc. 99, 283-288 (1987) · Zbl 0646.47037
[10] Chidume, C. E.: Approximation of fixed points of strongly pseudocontractive mappings. Proc. amer. Math. soc. 120, 545-551 (1994) · Zbl 0802.47058
[11] Chidume, C. E.: Global iteration schemes for strongly pseudocontractive maps. Proc. amer. Math. soc. 126, 2641-2649 (1998) · Zbl 0901.47046
[12] Morales, C. H.; Chidume, C. E.: Convergence of the steepest descent method for accretive operators. Proc. amer. Math. soc. 127, 3677-3683 (1999) · Zbl 0937.47057
[13] Chidume, C. E.: Iterative solution of nonlinear equations of strongly accretive type. Math. nachr. 189, 49-60 (1998) · Zbl 0911.47063
[14] Chidume, C. E.; Moore, C.: Fixed point iteration for pseudocontractive maps. Proc. amer. Math. soc. 127, 1163-1170 (1999) · Zbl 0913.47052
[15] Chidume, C. E.; Osilike, M. O.: Nonlinear accretive and pseudocontractive operator equations in Banach spaces. Nonlinear anal. 31, 779-789 (1998) · Zbl 0901.47037
[16] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 4, 506-610 (1953) · Zbl 0050.11603
[17] Ishikawa, S.: Fixed points and iteration of a nonexpansive mapping in a Banach space. Proc. amer. Math. soc. 59, 65-71 (1976) · Zbl 0352.47024
[18] Chidume, C. E.; Mutangadura, S. A.: An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. amer. Math. soc. 129, 2359-2363 (2001) · Zbl 0972.47062
[19] Ishikawa, S.: Fixed point by a new iteration method. Proc. amer. Math. soc. 4, 147-150 (1974) · Zbl 0286.47036
[20] A. Rafiq, On Mann iteration in Hilbert spaces, Nonlinear Anal. (2006), doi:10.1016/j.na.2006.03.012 · Zbl 1157.47049
[21] Xu, H. K.: Viscosity approximation methods for nonexpansive mappings. J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060